# SDR MASA2023021800035

- Difficulty date: February 18, 2023
- Submitted: February 19, 2023
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 45,462 hours, 35,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ROW 13 EMER LIGHT INOP 
RELAMPED FWD ROW 13 EMER LIGHT OPS CHECK GOOD
